MAUDE Adverse Event Report: ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number TENDV-LP-29S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29s tendyne mitral valve lp was chosen for a procedure.During procedure, the patient's activated clotting time (act) levels were approximately 300s.An apex bleeding was noted during implant and a blood transfusion was required.The cause of bleeding was rupture of purse strings.The patient was reported stable.
 
Additional Manufacturer Narrative
It was reported that an apex bleeding was noted during implant of tendyne valve.A blood transfusion was required.The device remains implanted and will not be returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the reported bleeding was due to ruptured purse strings; however, this cannot be confirmed.The exact cause could not be determined.The patient was reported stable.The medical intervention was result of blood transfusion.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
TENDYNE¿ MITRAL VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24332536
Report Number2135147-2026-00869
Device Sequence Number14655391
Product Code NPU
UDI-Device Identifier05415067032652
UDI-Public(01)05415067032652(17)270305
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTENDV-LP-29S
Device Catalogue NumberTENDV-LP-29S
Device Lot Number10921856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown